Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Numbness on right side, lost sensations. MRI detected hemorrhage, taking concor. What shall I do?

I am 37 male,last Friday suddenly I feel numbness on my right side,I lost the sensations at all but I. Can move every things, I went to the hospital and a CT scan done any they found acute thalamic bleeding on the left side,I been admitted to the ICU for 3 days (tegratol,neoropean). I changed the hospital on day 4, MRI done any they found the hemorrhage there but smaller in size, origin of bleeding was from vein . they start giving me concor 10 and dexa nathozone, for 4 days. now I am at home with concor 5 and neuropean for one month, I am: not over weighted, non alcoholics,no hypertension,no cholesterol ,not diabetic. I need to why this happens with me and what shall I do in order to investigate my self. I am still feel numbness but I can fully controlled every things.
Asked On : Mon, 25 Feb 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
With the available described symptoms, it can be concluded that you are suffering from acute hemorrhagic stroke.
Symptoms depends on the type of nerves fibres affected by stroke.
If motor fibres are affected then patient may feel weakness in affected limbs.
If sensory fibres are involve (as thalamus is a relay site of different types of sensory fibres) may cause loss of sensation or excessive sensory feeling.
Hemorrhagic strokes are more serious as compared to infarct.
Hemorrhagic stroke from vein could be due to arteriovenous malformations.
Hemorrhagic stroke from arteries is due to increased blood pressure with rupture.
You should remain in touch with your treating doctor and take proper treatment.
Recovery may take 4-6 months.
Take care,
Dr. Mayank Bhargava
Answered: Mon, 25 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor